# SDR SWAA2020060287699

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 27,870 hours, 12,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INT EMER LIGHTS OUT AT 8 ABC & 12 ABC.  R & R EMER BATTERY AND CHARGER PER AMM 33-51-06.  OPS CHECK NORMAL.
